# SDR WRLA20090814255

- Difficulty date: August 14, 2009
- Submitted: October 16, 2009
- Operation: Air carrier
- Aircraft: N271WA
- Make and model: Doug MD-11
- Aircraft serial: 48518
- Aircraft time: 52,493 hours, 9,774 cycles
- Engine: Pwa PW4462
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: NLD67432
- Part serial: WOA271
- Condition: Damaged
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT DETACHABLE ELEVATOR WAS DAMAGED DUE TO CONTACT WITH GROUND EQUIPMENT.  THE UPPER AND LOWER SKINS WERE DAMAGED ON THE TRAILING EDGE.  THE INBD CORNER WAS CRACKED AND WAS REMOVED THROUGH ALL PLIES.  IN ADDITION, THE INNERMOST PLY OF THE OUTER SKIN IS DAMAGED ALONG THE EDGEBAND AT THE TRAILING EDGE.  THE LOWER SKIN WAS ALSO CRACKED AT THE INBD CORNER THROUGH ALL PLIES.  THERE IS CURRENTLY AN EXISTING REPAIR ON THE CORNER.  THIS REPAIR IS TO BE REMOVED.  PERFORMED A BONDED COMPOSITE STRUCTURAL REPAIR IN ACCORDANCE WITH DELTA ERA 476995-14 DATED 9 OCT 2009.
